Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Effects of salinity and inundation regime on growth and distribution of Schoenoplectus triqueter
Author: Deegan, Brian Martin
Harrington, Thomas J.
Dundon, Patrick
Citation: Aquatic Botany, 2005; 81 (3):199-211
Publisher: Elsevier
Issue Date: 2005
ISSN: 0304-3770
School/Discipline: School of Earth and Environmental Sciences : Ecology and Evolutionary Biology
Statement of
Brian Deegan, Thomas J. Harrington, and Patrick Dundon
Description: Copyright © 2005 Published by Elsevier B.V.
RMID: 0020073311
DOI: 10.1016/j.aquabot.2004.11.006
Description (link):
Appears in Collections:Ecology, Evolution and Landscape Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.